Print this page Email this page | Users Online: 212
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers


Occurrence of bilaterally impacted mandibular supernumerary teeth: A rare case report and review of literature
Jhingta Pravesh Kumar, Bhardwaj Vinay Kumar, Sharma Deepak, Negi Nishant, Vaid Sanjeev, Kumar Naresh

Year : 2016 | Volume:  7 | Issue Number:  3 | Page: 198-201

Click here to read this article

Select type of program  for download
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal